# SDR HEEA979161

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Collector Strut
- Part number: 23033108
- Condition: Cracked
- Location: Turb Exhaust
- Component: 23033185
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO FLUCTUATING OIL PRESSURE.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL. DISASSEMBLY INSPECTION REVEALED:  CRACKED BEYOND SERVICEABLE LIMITS ON EXHAUST COLLECTOR STRUT & EXCESSIVE RUNOUT ON CARBON SEAL BORE .006 (SPECS.0015) INSTALLED A DALLAS AIRMOTIVE OVERHAULED EXHAUST COLLECTOR.
